CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Well-posedness and optimal regularity of stochastic evolution equations with multiplicative noises 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 8, 页码: 4712-4745
Authors:  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:6/0  |  Submit date:2019/03/11
Stochastic evolution equation  Multiplicative noise  Trajectory regularity  Factorization method  Gronwall inequality with singular kernel  
LOCAL EXACT CONTROLLABILITY TO POSITIVE TRAJECTORY FOR PARABOLIC SYSTEM OF CHEMOTAXIS 期刊论文
MATHEMATICAL CONTROL AND RELATED FIELDS, 2016, 卷号: 6, 期号: 1, 页码: 143-165
Authors:  Guo, Bao-Zhu;  Zhang, Liang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30